# SDR FDEA202209102281

- Difficulty date: September 10, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 63,129 hours, 25,428 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 657N43172
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE HAS CORROSION AT STA 520, LBL 53 REPAIRED MAIN CABIN FLOOR STRUCTURE AT STA 520, LBL 53 IAW FEDEX E.A. F-5310-T0370288-  P1, TITLE: FUSELAGE - MAINFRAME - SHEAR WEB, STA 520, 580, 600, LBL 53, CORROSION.
